CareLit Fachartikel

Pantoprazole induced severe acute hepatitis

C Sandig, C Flechtenmacher, W Stremmel, C Eisenbach · Zeitschrift für Gastroenterologie · 2010 · Heft 01

Dokument
1077360
CareLit-ID
Jahr
2010
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
C Sandig, C Flechtenmacher, W Stremmel, C Eisenbach
Ausgabe
Heft 01 / 2010
Seiten
–
Erschienen: 2010-01-12 00:00:00
ISSN
0044-2771

Zusammenfassung

Introduction: Pantoprazole is a proton pump inhibitor, which is well tolerated and the incidence of adverse effects is relatively low. However, the incidence of pantoprozole induced hepatotoxicity is unclear. We present a case of acute severe hepatitis induced by pantoprazole that was reversible after discontinuation of the drug. Case report: A 52-year old Caucasian female was admitted to the gastroenterology department of our hospital with highly elevated transaminases and cholestasis parameters. One month prior to the onset of jaundice and the elevation of transaminases and cholestasis parameters the patient w…

Schlagworte

hepatitis pantoprazole Zeitschrift für Gastroenterologie